# SDR AALA20141013010

- Difficulty date: October 13, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- Aircraft time: 60,741 hours, 20,852 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Blown
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED INITIALLY ON TAKEOFF ROLL & CLIMB OUT, AIR FLOW VOL INCREASED & FLIGHT DECK TEMPERATURE INCREASED.  PLACED LT PACK IN STANDBY COLD & TEMPERATURE & AIR FLOW VOL RETURNED TO NORMAL.  FLIGHT ATTENDANTS & PAXS THEN REPORTED LOUD & CONTINUOUS POPPING SOUND, FOUND INTERIOR SIDEWALL BUCKLED IN SEVERAL AREAS.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE & FERRIED FOR MX.  REPLACED BOTH RT & FWD LT RISER DUCTS.
